# SDR 2007UALA03054

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 42,410 hours, 26,570 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Faulty
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT, DOOR 2L WILL NOT ARM PROPERLY.  HOOK AND LOOP HOLDING GIRT BAR ASSY CAME LOOSE, ALLOWING IT TO MOVE OUT OF POSITION.   REMOVED SLIDE AND REPOSITIONED GIRT BAR AND HOOK AND LOOP, REINSTALLED SLIDE.  ARMS NORMALLY.
